started carbamazepine today and looking info on then started them on top of my elimpm
I was on carbamazepine for 40 years. At 50 I started breaking bones from falls. I had to get a bone density test done. My Dr said most woman start getting tested for Ostioperosis at 60, but because I was on the medication for so long, at 50 I already had osteoporosis, from taking carbamazepine. Carbamazepine eats away your bone marrow. Bone marrow is what what supplies oxygen to the blood. I am anemic now as well. It also has damaged my teeth and vision in my eyes. I was 35 when I was told that I already had cataracts. Carbamazepine did control my grand mal seizures tho. Hope this helps.
I was on carbamazepine over 20yrs and the long term effect for me was not good. I always had double vision that is the #1 side effect, my muscles always hurt especially in my back, at the end of the 20 yrs I started looking like I had pink eye and cloudy vision, one eye was getting weaker then the other. Once I was taken off all these side effects went away, my eyes got more clearer. I hope this med works better for you Best of Luck.
Hi all I was on carbemazapine 1985 for about 20 years I had the odd gran Mal but then my seizures began to change in frequency & type my body didn't respond to it any more so then began 22 years of different combinations of meds .Megan ,I understand how you feel .I needed a DEXA scan about 6 years ago & was diagnosed with osteopaenia & arthritis I had a hip replacement in 2018 I spoke to the neuro & asked if I could try Tegretol again with the there meds I was 62 & apart from telling me he wondered how I was still standing said ' I wouldn't advise carbemazapine now as it can cause problems with your joints " If I'd known this 44 years ago I could've taken calcium tablets.To say I wasn't pleased is an understatement Take care all
Ive been on carbamazepine ever since Ive had epilepsy Daine and they worked for me
I've been on Carbamazepine for over 30 years! It's worked well for me and with Phenytoin controls my seizures.